# SDR DHL9871704C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, R/W INBD AFT FLAP INSIDE SKIN HAS INTERM REPAIR.  INSTALLED FIBERGLASS OVERLAY PER SRM 51-40-8, N/R 2035.
